MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10603
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device entrapment occurred.The 75% stenosed target lesion was located in a mildly tortuous and mildly calcified coronary artery.A 4.00 x 20 synergy drug-eluting stent was selected for use.However, the stent was stuck when it was being loaded onto a non-boston scientific guide wire.Both devices were removed together from the guide catheter.The procedure was completed with another of the same device.No patient complications nor injuries were reported.
 
Additional Manufacturer Narrative
Device evaluation by mfr.: synergy ii us mr 4.00 x 20 stent delivery system was returned for analysis.There was no guidewire/guide catheter returned with device.A visual examination of the stent found no issues.There was no sign of damage, stretching or lifting of the stent struts.The stent showed no signs of movement and was set between the proximal and distal markerbands.The stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of tip damage.A visual and tactile examination of the hypotube found no issues.A visual and tactile examination of the outer and inner lumen and mid-shaft section found no issues.A 0.014" guidewire loaded through distal tip and exited port bond without issue.No issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10749851
Report Number2134265-2020-14586
Device Sequence Number14218270
Product Code NIQ
UDI-Device Identifier08714729840190
UDI-Public08714729840190
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/19/2022
Device Model Number10603
Device Catalogue Number10603
Device Lot Number0025088777
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2020
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer11/24/2020
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1